CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
Passive Controller Realization of a Biquadratic Impedance With Double Poles and Zeros as a Seven-Element Series-Parallel Network for Effective Mechanical Control 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2018, 卷号: 63, 期号: 9, 页码: 3010-3015
Authors:  Wang, Kai;  Chen, Michael Z. Q.;  Li, Chanying;  Chen, Guanrong
Favorite  |  View/Download:4/0  |  Submit date:2018/10/07
Biquadratic impedance  inerter  passive mechanical control  passive network synthesis  series-parallel network  
Passive Controller Realization of a Biquadratic Impedance With Double Poles and Zeros as a Seven-Element Series-Parallel Network for Effective Mechanical Control 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2018, 卷号: 63, 期号: 9, 页码: 3010-3015
Authors:  Wang, Kai;  Chen, Michael Z. Q.;  Li, Chanying;  Chen, Guanrong
Favorite  |  View/Download:3/0  |  Submit date:2018/10/07
Biquadratic impedance  inerter  passive mechanical control  passive network synthesis  series-parallel network  
The Analytic Solutions of the Homogeneous Modified Algebraic Riccati Equation 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2017, 卷号: 62, 期号: 9, 页码: 4834-4839
Authors:  Zhang, Liangyin;  Chen, Michael Z. Q.;  Li, Chanying
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Analytic solution  quantized control  Riccati equation  solution bound  stabilizing solution  
Observer-Based Consensus Tracking of Nonlinear Agents in Hybrid Varying Directed Topology 期刊论文
IEEE TRANSACTIONS ON CYBERNETICS, 2017, 卷号: 47, 期号: 8, 页码: 2212-2222
Authors:  Cao, Yang;  Zhang, Liangyin;  Li, Chanying;  Chen, Michael Z. Q.
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Distributed observer  generalized linear incremental condition  hybrid varying topology  leader-following consensus  nonlinear multiagent systems  online leader selection  
Distributed Bounds on the Algebraic Connectivity of Graphs With Application to Agent Networks 期刊论文
IEEE TRANSACTIONS ON CYBERNETICS, 2017, 卷号: 47, 期号: 8, 页码: 2121-2131
Authors:  Li, Xiuxian;  Chen, Michael Z. Q.;  Su, Housheng;  Li, Chanying
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Agent networks  distributed bounds  spectral radius  the algebraic connectivity  the Laplacian matrix  
Stabilisation of non-linear DISS systems with uncertainty via encoded feedback 期刊论文
IET CONTROL THEORY AND APPLICATIONS, 2017, 卷号: 11, 期号: 5, 页码: 732-739
Authors:  Li, Xiuxian;  Li, Chanying;  Chen, Michael Z. Q.
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
nonlinear control systems  feedback  asymptotic stability  uncertain systems  nonlinear DISS systems  encoded feedback  stabilisation  global asymptotic stability  nonlinear systems  encoded measurements  uncertainty under differentiably ISS  DISS  input-to-state stability  nonlinear system  
The dual algebraic Riccati equations and the set of all solutions of the discrete-time Riccati equation 期刊论文
INTERNATIONAL JOURNAL OF CONTROL, 2017, 卷号: 90, 期号: 7, 页码: 1371-1388
Authors:  Zhang, Liangyin;  Chen, Michael Z. Q.;  Li, Chanying
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Riccati equation  anti-stabilising solution  solution set  invariant subspace  Cayley transform  
Application of Semi-Active Inerter in Semi-Active Suspensions Via Force Tracking 期刊论文
JOURNAL OF VIBRATION AND ACOUSTICS-TRANSACTIONS OF THE ASME, 2016, 卷号: 138, 期号: 4, 页码: 11
Authors:  Chen, Michael Z. Q.;  Hu, Yinlong;  Li, Chanying;  Chen, Guanrong
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Simultaneous Identification and Stabilization of Nonlinearly Parameterized Discrete-Time Systems by Nonlinear Least Squares Algorithm 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2016, 卷号: 61, 期号: 7, 页码: 1810-1823
Authors:  Li, Chanying;  Chen, Michael Z. Q.
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Disturbances  identification  nonlinear least squares  nonlinearly parameterized systems  stabilization  uncertainties  
Consensus networks with switching topology and time-delays over finite fields 期刊论文
AUTOMATICA, 2016, 卷号: 68, 页码: 39-43
Authors:  Li, Xiuxian;  Chen, Michael Z. Q.;  Su, Housheng;  Li, Chanying
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Consensus  Networks  Switching topology  Time-delays  Finite fields